It's been a while since I've posted here, so I hope I do it correctly. :x I was on Trinessa (generic of ortho tricyclen) for several years and went off it sometime in 2013. My boyfriend and I used condoms plus withdrawal for the last year until I decided to go back on hbc a few weeks ago. I took the first pill (ortho tricyclen lo this time) on January 21st. I spotted on January 31st, so midway through my second week. That turned into a full-blown period the next day and has continued through today and doesn't seem to be slowing. So heavy-ish bleeding for 10 days and counting. I never spotted before, even in the beginning stages of taking the pill last time and my periods are usually 6-7 days. It did start exactly when my period should have started had I not started taking the pills.
I know spotting/break through bleeding is normal when starting a new pill. I don't think there's much of a chance this is decidual bleeding, as we always had perfect use condom use PLUS he never finished in me even with the condoms. We did start having condomless sex (again, he never finished in me) starting on the 10th day of pills, so the same day that the bleeding started. But I suppose I shouldn't rule pregnancy out?
I'm mainly just asking if this means I may not be compatible with this pill? Is it likely that I will have this period (assuming it is a period), have another one (or continue having this one) when I go on my placebo pills in a week a half, and then everything will be all nice and regulated when I start the next pack? Or is it more likely that I'm going to have to try a different brand?
ETA: I hope it's okay to edit posts? Please tell me if it's not! I just wanted to mention that I had a full physical + a pap smear on January 20th, the day before I started the pill and I tested negative for pregnancy then, if that's relevant. And I've taken all of the pills exactly at the same time except for once I took it 40 minutes late, could that have caused this?